# SDR KBMA113803

- Difficulty date: April 2, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Part serial: 117771
- Condition: Inoperative
- Location: Cockpit
- Part time: 205 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NOT GIVING REPLY LIGHT OR IDENTY.  REPLACED WITH SERVICEABLE UNIT.
